On uniqueness theorems for holomorphic curves sharing hypersurfaces without counting multiplicity
- 31 Downloads
We prove some uniqueness theorems for algebraically nondegenerate holomorphic curves sharing hypersurfaces without counting multiplicity.
KeywordsProjective Space General Position Meromorphic Mapping Uniqueness Theorem Homogeneous Polynomial
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
- 1.T. T. H. An and H. T. Phuong, “An explicit estimate on multiplicity truncation in the second main theorem for holomorphic curves encountering hypersurfaces in general position in projective space,” Houston J. Math., 35, No. 3, 774–786 (2009).Google Scholar
- 2.H. Cartan, “Sur les zéros des combinaisons linéaires de p fonctions holomorphes données,” Mathematica (Cluj), 7, 80–103 (1993).Google Scholar
© Springer Science+Business Media, Inc. 2011